Follow
Nadeem ur Rehman
Title
Cited by
Cited by
Year
On commutativity of rings with derivations
M Ashraf, N Rehman
Results in mathematics 42, 3-8, 2002
2322002
GENERALIZED DERIVATIONS AND COMMUTATIVITy Op
MA Quadri, MS Khan, N Rehman
Indian J. pure appl. Math 34 (9), 1393-1396, 2003
1732003
On derivation and commutativity in prime rings
M Ashraf
East West Math 3 (01), 87-91, 2001
1632001
On commutativity of rings with generalized derivations
N Ur-Rehman
Math. J Okayama Univ 44, 43-49, 2002
1252002
On Lie ideals with derivations as homomorphisms and anti-homomorphisms
A Asma, N Rehman, A Shakir
Acta Mathematica Hungarica 101 (1-2), 79-82, 2003
742003
On Lie ideals and Jordan left derivations of prime rings
MNR Ashraf
Archivum Mathematicum 36 (3), 201-206, 2000
662000
Determination of macro and micronutrients and nutritional prospects of six vegetable species of Mardan, Pakistan
J Hussain, NR Rehman, AL Khan, H Hussain, A Al-Harrasi, L Ali, F Sami, ...
Pak. J. Bot 43 (6), 2829-2833, 2011
652011
On generalized derivations as homomorphisms and anti-homomorphisms
N Rehman
Glasnik matematički 39 (1), 27-30, 2004
642004
Assessment of herbal products and their composite medicinal plants through proximate and micronutrients analyses
J Hussain, AL Khan, N Rehman, M Hamayun, ZK Shinwari, W Ullah, ...
Journal of Medicinal Plants Research 3 (12), 1072-1077, 2009
602009
Generalized derivations with commutativity and anti-commutativity conditions
HE Bell, N Rehman
Mathematical Journal of Okayama University 49 (1), 139-147, 2007
592007
On Jordan generalized derivations in rings
M Ashraf, N Rehman
Math. J. Okayama Univ 42 (2000), 7-9, 2000
532000
On generalized (α, β)-derivations in prime rings
H Marubayashi, M Ashraf, N Rehman, S Ali
Algebra Colloquium 17 (spec01), 865-874, 2010
422010
On -derivations in prime rings
M Ashraf
Archivum Mathematicum 38 (4), 259-264, 2002
382002
Lie ideals and Jordan triple derivations in rings
M Hongan, NU Rehman, RM Al-Omary
Rendiconti del Seminario Matematico della Università di Padova 125, 147-156, 2011
362011
On Jordan left derivations of Lie ideals in prime rings
M Ashraf, S Ali
Southeast Asian Bulletin of Mathematics 25 (3), 379-382, 2002
362002
On (σ, τ)-derivations in certain classes of rings
M Ashraf, N Rehman, MA Quadri
Rad. Mat 9 (2), 187-192, 1999
321999
On Lie ideals and Jordan generalized derivations of prime rings
M Ashraf, S Ali
Indian Journal of Pure & Applied Mathematics 34 (2), 2003
302003
Investigation of gamma irradiation effects on the properties of CdS/p-Si heterostructure
SM Ali, SM Ramay, NU Rehman, TS ALKhuraiji, MA Shar, A Mahmood, ...
Materials Science in Semiconductor Processing 93, 44-49, 2019
202019
On n-commuting and n-skew-commuting maps with generalized derivations in prime and semiprime rings
N Ur Rehman, V De Filippis
Siberian mathematical journal 52, 516-523, 2011
202011
On semiprime rings with generalized derivations
M Ashraf, N Rehman, S Ali, MR Mozumder
Boletim da Sociedade Paranaense de Matemática. 3rd Série 28 (2), 25-32, 2010
172010
The system can't perform the operation now. Try again later.
Articles 1–20